# SDR AALA20090925LAX01

- Difficulty date: September 25, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 55,201 hours, 19,273 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: EM91795
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TWO HOURS INTO THE FLIGHT THE PARKING BRAKE LIGHT WITH THE ASSOCIATED EICAS MESSAGE ILLUMINATED.  LANDED LAX WITHOUT INCIDENT.  REPLACED PARKING BRAKE VALVE.
